Cutaneous adverse drug reactions (ADR) can be caused by a wide variety of agents. The present study was conducted to assess clinical spectrum of cutaneous adverse drug reactions (ADR) and to determine the causative drugs.
Materials & Methods: The present study was conducted on 140 cases skin lesions of both genders. A subgroup analysis of causative drugs for common CADRs was performed.
Results: Authors found that most common drug reaction was maculopapular rash, urticaria, pruritis, angiodema, oral ulcer, acneiform eruption and lichenoid reaction and common drug involved was acelofenac.
Conclusion: 65 patients were elderly, 45 were adults, 30 were pediatrics. ADR was seen in 14 patients in elderly, 12 in adults and 6 in pediatrics. The difference was significant (P< 0.05). Common cutaneous adverse drug reactions was maculopapular rash in 4, urticaria in 5, pruritis in 7, angiodema in 5, oral cancer in 4, acneiform eruption in 2 and lichenoid reaction in 5 cases. Common drug causing ADR was ciprofloxacin in 6 cases, Amoxycillin in 5, fluoroquinolones in 4, acelofenac in 7, Cotrimoxazole in 3, paracetamol in 2, Phenytoin in 4 and Metronidazole in 1 case.